# SDR VNAA20241014013

- Difficulty date: September 2, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 601R134001
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LUG R1, R2, R4, R5 AND R6 AT RH AILERON ASSY.  LUG R1, R2, R5 AND R6 AT RH AILERON ASSY WERE REPAIRED PER PER REO 670-57-61-107 REV. B AND LUG R4 WAS CLEANEAD & THEREFORE IT DOES NOT PRESENT DAMAGE PER CRJ 900 SRM TASK 51-26-00-001-001-A01 CLEANING
